My Face Feels Like It's Burning...
Posted 11 April 2012 - 05:35 AM
I was on the Retin-A for 7 weeks before I started to use the tazorac and clind/bez mix and have been doing the tazorac only every 3 nights with the retin-a in between for the past 2 weeks.
Today my face feels like it's burning. It has just felt warm all day. It is also looking really red. I'm breaking out way less, but the scars from my initial breakout + the redness of my skin make it look waaay worse than it did before I began the treatment. I use a 50+ spf sunscreen, so I don't think its sunburn. I don't know what to do!
Does anyone have any experience with this? I heard that the third month of retinal treatments will make your face red because of the increased blood vessels. Would this make it feel warm and burn? I feel so bad for my poor skin
Posted 11 April 2012 - 06:04 AM
Posted 11 April 2012 - 03:50 PM
Well the tazorac gel is significantly stronger than the retin-a 0.01%, so this might be causing the redness and burning you are having. And on top of that the clind/bez mix (I know from experience) adds to the drying, burning, and redness. You may want to try to putting less of the tazorac and retin-a on your face, remember a pea size amount goes a long way. If the redness and burning sensation continues, you could ask your derm to change the tazorac from a gel to a cream, usually the retinoid creams are more gentle on the skin. Also you can ask the derm for a different topical of the clind/benz mix as this may be too harsh on your skin while you are using a retinoid. Typically these redness symptoms subside after a a few weeks and you have only started to add the tazorac and the clind/benz to your regimen for two weeks.
Thanks! I'll wait it out since it's only been red for a few days and I think my face did get a little more red for a week or 2 when I started the Retin-A. I've been good with the drying and not had any peeling because I am a moisturizer maniac! I just clean my face with the Simple cleansing lotion and then use cetaphil lotion after I wash my face and THEN cetaphil lotion with spf. It's a lot but I have no flakes!
At least the acne itself is finally going away... now I just have to wait for the scars and redness to disappear
Posted 28 April 2012 - 11:15 AM
This has worked really well for me. I'm 1.5 months in.
Just quit the Retin-A. Using two retinoids is unnecessary and causes WAY too much irritation.
Edited by skinnie, 28 April 2012 - 11:16 AM.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users